# SDR R61A201802160171

- Difficulty date: January 29, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N208JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 21,202 hours, 14,977 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 17067176403
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROISON ON THE COVER PLATE ATTACH POINT ON THE FWD CARGO THRESHOLD.  REMOVED AND REPLACED THE THRESHOLD AND APPLIED SURFACE PROTECTION IAW SRM 51-40-08, 51-23-04,51-23-05, AND 51-23-06.
